Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Boundedness for the Commutator of Fractional Integral on Generalized Morrey Space in Nonhomogeneous Space

Boundedness for the Commutator of Fractional Integral on Generalized Morrey Space in Nonhomogeneous Space

Year:    2011

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 1 : pp. 51–58

Abstract

In this paper, we will establish the boundedness of the commutator generated by fractional integral operator and RBMO(μ) function on generalized Morrey space in the non-homogeneous space.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.1007/s10496-011-0051-5

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 1 : pp. 51–58

Published online:    2011-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    fractional integral operator commutator generalized Morrey space RBMO(μ).

  1. Maximal and fractional integral operators on generalized Morrey spaces over metric measure spaces

    Sihwaningrum, Idha

    Gunawan, Hendra

    Nakai, Eiichi

    Mathematische Nachrichten, Vol. 291 (2018), Iss. 8-9 P.1400

    https://doi.org/10.1002/mana.201600350 [Citations: 11]